I decided to try Primo and anavar and it lasted a week as my hair began falling out everywhere…
How long will this continue? Its been two weeks since i last injected / took the pills.
Also - would a drug like Dutasteride help subside this shed?
Will my hair return? It was an overall shed - just making everything thin AF
Can I ask what made you choose that route? Why those 2? Is that your first cycle?
Here you go https://www.dollarshaveclub.com/
was put on TRT in january since my levels were very low
i have put on solid muscle but never had that “feel good” effect a lot of guys on TRT post about and i read that primo is known for adding solid, steady gains and has a noticable “feel good” effect … so i tried a moderate dose then added anavar. i was under the assupmtion that these two in conjunction with low dose test would be side effect free for the most part.
I am regretting adding them. i think it is likely the var since i have added primo prior and didnt see anything like this
test did cause a shed in the beginning but it leveled off. now its back - just looking for pointers on how to stop/reverse this
My hair is going to fall out someday as well I suspect, though it hasn’t began to thin yet I just know by looking at my brother & my mother’s father. I wanted to take Finasteride (AKA propecia or dutasteride)
But after reading all the horror stories from Finasteride causing permanent low libido and other symptoms and all testimonies from other men I just came to accept that someday I’ll be bald and I will shave my hair when the time comes. But some guys claim Finasteride causes them no issues.
Also I don’t think all hair loss is always permanent on cycle, some guys grow it back in after cycle but some don’t.
It could be purely the specific compounds your running that is causing that. Seems certain stuff makes certain people shed.
My best advice is if you care about your hair that much is stop running the gear! Your most likely going to lose your hair anyways but this basically speeds it up much quicker
Are you also running testosterone along with that? Or just primo and var?
Also I’ve heard some guys stand behind Nizoral prescription shampoo religiously
i did - i only rand the primo-var combo for 8 days i think and it has been about two weeks since i stopped
i wasnt trying to get huge and it wasnt a heavy dose of primo (400) and the var was at 60 … but i guess that was enough for a reaction
i wish i knew how long the shed will last.
So basically your taking 400 primo and 480 a week var plus probably 100 Test Cyp. So that’s like taking gram of gear total a week
You know your hair is sensitive I would’ve suspected that if your shedding hair on only a TRT dose. I once took prohormones when I was younger and my hair was falling out in clumps but it grew back in shortly when I stopped.
taking only 90 ML test a week now. Was thinking about taking dustaeride but didnt want a systemtic DHT blocker so I opted for Minox+Finasteride+azelic acid topical combo …
i am shedding like a MF especially in the shower and i hope thats the topicals causing this and not the anabolics. its been 3 weeks now since i stopped the var/primo
Try shaving your head. It really grows on ya after a week or two.
I wasn’t taking the exact stack you took but I was on like 700mg of prohormones, my hair was coming out in clumps in the shower as well. I would wash my hair and look at my hands after I shampooed my head and there was mounds of hair stuck in all the shampoo suds. My hair grew back shortly, let’s hope yours does. Personally I wouldn’t take Finasteride I’d rather go bald then shave it than risk my libido but that’s just a risk I wasn’t willing to take